Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 387, NWS North Platte, NE

September 9, 2013Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 9, 2013, 7:54 PM MDT for Garden County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2013, 7:54 PM MDT (01:54 UTC)
Expired
Sep 9, 2013, 8:45 PM MDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Garden County, NE

The radar

The North Platte radar (KLNX), 159 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 8:08 PM MDTTSTM WND GST 6010 Sw Oshkosh, NE60 MPH WITH PEA SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
3501 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WUUS53 KLBF 100154
SVRLBF
NEC069-100245-
/O.NEW.KLBF.SV.W.0387.130910T0154Z-130910T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM MDT MON SEP 9 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 845 PM MDT

* AT 752 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
  LISCO...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  OSHKOSH...LEWELLEN...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
  WINDLASS HILL...ASH HOLLOW STATE HISTORICAL PARK...BLUEWATER
  BATTLEFIELD STATE HISTORICAL PARK AND RACKETT.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4174 10210 4122 10207 4123 10260 4124 10262
      4140 10262
TIME...MOT...LOC 0154Z 225DEG 24KT 4133 10255

HAIL...0.75IN
WIND...70MPH

$$

SPRINGER
2 follow-up statements
428 
WWUS53 KLBF 100222
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM CDT MON SEP 9 2013

NEC069-100245-
/O.CON.KLBF.SV.W.0387.000000T0000Z-130910T0245Z/
GARDEN NE-
822 PM MDT MON SEP 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GARDEN COUNTY UNTIL 845 PM MDT...

AT 820 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSHKOSH...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
GARDEN COUNTY.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4174 10210 4122 10207 4123 10260 4124 10262
      4140 10262
TIME...MOT...LOC 0222Z 240DEG 23KT 4142 10234

HAIL...0.75IN
WIND...60MPH

$$

SPRINGER
222 
WWUS53 KLBF 100244
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT MON SEP 9 2013

NEC069-100254-
/O.EXP.KLBF.SV.W.0387.000000T0000Z-130910T0245Z/
GARDEN NE-
844 PM MDT MON SEP 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GARDEN COUNTY WILL
EXPIRE AT 945 PM CDT/845 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4174 10210 4122 10207 4123 10260 4124 10262
      4140 10262
TIME...MOT...LOC 0244Z 240DEG 23KT 4149 10218

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 5:24 PM MDT, 2 hours 30 minutes earlier.

Area forecast discussion, Sep 9, 5:24 PM MDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
624 PM CDT MON SEP 9 2013

.SYNOPSIS...
ISSUED AT 306 PM CDT MON SEP 9 2013

PERSISTENT UPPER LEVEL HIGH PRESSURE...HAS FINALLY BEGUN TO SHIFT
EAST OF THE CENTRAL PLAINS AND WAS LOCATED OVER CENTRAL MO PER 12Z
UA HAND ANALYSIS. A TROUGH OF LOW PRESSURE EXTENDED FROM NERN MT SWD
INTO NRN UT. A SECOND DEVELOPING LOW WAS LOCATED OVER SRN
CALIFORNIA. AT THE SURFACE...A COLD FRONT EXTENDED FROM NERN
NEBRASKA TO BROKEN BOW...TO NORTH PLATTE...AND JUST SOUTH OF
OGALLALA. THIS FEATURE HAS STALLED OUT OVER THE PAST COUPLE OF
HRS...HELD UP BY THE INTENSE HEAT SOUTH OF THE FRONT ACROSS FAR
SOUTHWESTERN...SOUTH CENTRAL AND EASTERN NEBRASKA. TEMPERATURES AS
OF 2 PM CDT...RANGED FROM THE UPPER 70S ACROSS THE NORTHEASTERN
NEBRASKA PANHANDLE...TO THE MID 90S IN FAR SOUTHERN PORTIONS OF THE
FORECAST AREA. 2 PM CDT TEMPERATURES WERE 83 IN VALENTINE...86 IN
THEDFORD...89 IN OGALLALA...90 IN NORTH PLATTE AND 93 AT IMPERIAL.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 306 PM CDT MON SEP 9 2013

A NEARLY STATIONARY FRONT EXTENDS FROM NEAR ORD TO NORTH PLATTE TO
IMPERIAL THIS AFTERNOON. SOME INSTABILITY HAS DEVELOPED ALONG AND
BEHIND THE FRONT...WHERE A COMBINATION OF HIGHER DEW POINTS AND
STEEP MID LEVEL LAPSE RATES HAVE YIELDED AROUND 2000 J/KG OF SURFACE
BASED CAPE. SOME CUMULUS DEVELOPMENT IS NOTED IN THE NEAR THE
FRONT...AND AN ISOLATED THUNDERSTORM OR TWO IS POSSIBLE ALONG THE
FRONT LATE THIS AFTERNOON AND EVENING. A BETTER CHANCE FOR STORMS
WILL COME THIS EVENING THROUGH THE OVERNIGHT ACROSS THE PANHANDLE
INTO NORTH CENTRAL NEBRASKA...AS AN UPPER LEVEL DISTURBANCE TRACKS
NORTHEAST AND COMBINES WITH A SOUTHERLY LOW LEVEL JET NOSING NORTH
INTO THE AREA. SOME SHEAR IS NOTED...WITH EFFECTIVE SHEAR VALUES
RUNNING IN THE 40 TO 50 KNOT RANGE...SO A STRONG STORM OR TWO IS
POSSIBLE.

THE FRONT WILL SETTLE SOUTH INTO FAR SOUTHERN NEBRASKA OR NORTHERN
KANSAS TUESDAY. COOLER WEATHER FINALLY ARRIVES FOR ALL OF WESTERN
AND NORTH CENTRAL NEBRASKA TUESDAY...WITH THE ONLY AREAS THAT MAY
APPROACH 90 DEGREES ACROSS FAR SOUTHWEST NEBRASKA IN HAYES AND
FRONTIER COUNTIES IN CLOSER PROXIMITY TO THE FRONT. THERE IS A
BETTER POTENTIAL FOR THUNDERSTORMS ALONG THE FRONT TUESDAY
AFTERNOON...AS MID LEVEL TEMPERATURES COOL A FEW DEGREES OVER
THOSE OBSERVED TODAY. THERE COULD ALSO BE SOME SHOWER AND
THUNDERSTORM ACTIVITY DURING THE MORNING TO THE NORTH OF THE FRONT
ACROSS MUCH OF THE AREA...WHERE A MOIST MID LEVEL PLUME WILL
RESIDE.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 306 PM CDT MON SEP 9 2013

TUESDAY NIGHT THROUGH SATURDAY...MAIN FORECASTING
CHALLENGE CONTINUES TO BE PRECIPITATION CHANCES AS A SHIFT IN THE
PATTERN CONTINUES INTO THE MIDDLE AND END OF THE WEEK. A TUG OF WAR OF
SORTS BETWEEN AIRMASSES WILL DEVELOP OVER THE NEXT FEW
DAYS...BETWEEN MOIST MONSOONAL AIR FROM THE CENTRAL AND SOUTHERN
ROCKIES...AND DRIER AIR THAT TRIES TO WORK INTO NORTHERN AND EASTERN
NEBRASKA FROM THE NORTHEAST. THROUGH WEDNESDAY...LOW LEVEL
EASTERLIES WILL CONTINUE NORTH OF A STALLED OUT FRONTAL
BOUNDARY...WHICH WILL RESIDE ALONG THE NEBR/KS BORDER. ISENTROPIC
LIFT...WILL CONTINUE TO BE MOST PREVALENT ACROSS THE SOUTHERN AND
WESTERN CWA...AND WILL CONTINUE HIGHEST POPS IN THESE AREAS. FURTHER
NORTH...I TRIMMED POPS OUT OF THE FORECAST IN THE NORTHEAST AND FAR
NORTHERN AREAS THANKS TO SOME DRIER MID LEVEL AIR WHICH WORKS INTO
NORTHEASTERN AND PORTIONS OF NORTH CENTRAL NEBRASKA FROM THE EASTERN
DAKOTAS AND MINNESOTA. FOR WEDNESDAY NIGHT INTO THURSDAY...THE
PATTERN WILL AMPLIFY FURTHER WITH A BROAD DEEP TROUGH OF LOW
PRESSURE ALOFT...DEEPENING ACROSS THE EASTERN THIRD OF THE CONUS. AS
THIS FEATURE DEEPENS...DRIER AIR WILL WORK SOUTHWEST INTO CENTRAL
PORTIONS OF THE FORECAST AREA...DECREASING THE THREAT FOR PCPN...AND
SHIFTING THE BEST MOISTURE AND MID LEVEL FORCING INTO NWRN KS AND
NERN COLORADO. WITH THESE MODEL TRENDS...PRECIPITATION CHANCES WERE
SCALED BACK WITH SLIGHT CHANCES IN THE SOUTH AND WEST AND DRY CONDS
ELSEWHERE. BY FRIDAY...THE UPPER LEVEL TROUGH WILL BEGIN TO SHIFT
EAST INTO EASTERN CANADA AND THE MID ATLANTIC STATES. AT THE SAME
TIME...UPPER LEVEL LOW PRESSURE WILL TRACK INTO THE CENTRAL
ROCKIES...WHICH WILL ALLOW MONSOONAL MOISTURE TO WORK NORTH BACK
INTO WESTERN AND NORTH CENTRAL NEBRASKA. AS THE UPPER LEVEL LOW
BEGINS TO TRACK NORTHEAST INTO CENTRAL AND NERN WYOMING...SHOWERS
AND THUNDERSTORMS WILL DEVELOP AND LIFT ACROSS THE FORECAST AREA
FRIDAY INTO FRIDAY NIGHT. THE UPPER LEVEL LOW WILL BE SLOW TO LIFT
INTO THE DAKOTAS SATURDAY INTO SUNDAY...SO THE THREAT FOR
PRECIPITATION WILL CONTINUE INTO THE WEEKEND. WITH MOSTLY CLOUDY
SKIES ANTICIPATED THURSDAY THROUGH MONDAY...HIGHS MAY STRUGGLE TO
GET OUT OF THE 70S. LOWS HOWEVER...WILL BE ABOVE SEASONAL NORMS WITH
READINGS IN THE 50S EXPECTED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 623 PM CDT MON SEP 9 2013

SHORT RANGE SIMULATIONS INDICATE SCATTERED THUNDERSTORMS DEVELOPING
AFTER 00Z ALONG THE SURFACE FRONT CURRENTLY STRETCHED FROM SOUTH OF
ONL TO NEAR BBW-LBF-IML. THERE IS MODERATE CONFIDENCE THAT THIS WILL
OCCUR FROM 00Z TO 06Z WITH THE HIGHEST PROBABILITY OF THUNDER AT LBF
01-03Z. LATER TONIGHT...AN UPPER SYSTEM IS EXPECTED TO BRING ANOTHER
CHANCE OF SHOWERS AND/OR THUNDERSTORM TO CENTRAL AND WESTERN
NEBRASKA 07-10Z AND WE HAVE MODERATE CONFIDENCE THAT THUNDER WILL
OCCUR NEAR VTN IN THAT PERIOD. AFTER THAT...THE NEXT GOOD CHANCE OF
THUNDERSTORMS WILL BE TUESDAY AFTERNOON ALONG AND SOUTH OF A
BBW-LBF-OGA LINE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...TAYLOR
LONG TERM...CLB
AVIATION...SPRINGER
Hazardous weather outlook, Sep 9, 11:52 AM MDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1252 PM CDT MON SEP 9 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-101800-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1252 PM CDT MON SEP 9 2013 /1152 AM MDT MON SEP 9 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ALONG AND BEHIND A COLD FRONT THIS
AFTERNOON AND TONIGHT. THE AREA OF CONCERN IS ALONG AND NORTH OF A
LINE FROM BARTLETT TO BROKEN BOW TO NORTH PLATTE TO IMPERIAL.
A FEW THUNDERSTORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY
THROUGH SUNDAY. THE BEST CHANCE FOR THUNDERSTORMS DURING THIS
PERIOD CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY AS A WARM FRONT
SLOWLY LIFTS NORTH THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Sep 9, 6:22 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM CDT MON SEP 9 2013

NEZ004-022-100100-
GARDEN NE-SHERIDAN NE-
622 PM MDT MON SEP 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN AND
NORTHERN GARDEN COUNTIES UNTIL 700 PM MDT...

AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF ELLSWORTH...OR 31 MILES EAST OF
ALLIANCE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
ELLSWORTH AROUND 630 PM MDT.
KINCAID LAKE AROUND 640 PM MDT.
BINGHAM AROUND 650 PM MDT.
FINNEGAN LAKE AROUND 655 PM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 110 AND 130.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Sep 9, 6:49 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM MDT MON SEP 9 2013

NEZ004-022-023-094-100130-
GARDEN NE-GRANT NE-SHERIDAN NE-WESTERN CHERRY NE-
649 PM MDT MON SEP 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...
SOUTHEASTERN SHERIDAN...NORTHERN GRANT AND NORTHEASTERN GARDEN
COUNTIES UNTIL 730 PM MDT...

AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BINGHAM...OR 37 MILES NORTHWEST OF ARTHUR...
MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
FINNEGAN LAKE AROUND 655 PM MDT.
ASHBY AROUND 700 PM MDT.
MOTHER LAKE AND DIPPING VAT MEADOW AROUND 720 PM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 121 AND 161.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 153 AND 189.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

SPRINGER
Special weather statement, Sep 9, 7:31 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM MDT MON SEP 9 2013

NEZ022-056-100215-
DEUEL NE-GARDEN NE-
731 PM MDT MON SEP 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN AND NORTHERN
DEUEL COUNTIES UNTIL 815 PM MDT...

AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF LODGEPOLE...OR 17 MILES
NORTHWEST OF CHAPPELL...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
OSHKOSH AROUND 815 PM MDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 80.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.